MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject rt265 infant dual-heated evaqua2 breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the video and description of events provided by the customer and our knowledge of the product.Results: visual inspection of the provided video observed that the rt265 breathing circuit was connected to the ventilator, and generated a leak test failure, confirming the reported issue.Conclusion: without the return of the subject rt265 infant dual-heated evaqua2 breathing circuit, f&p healthcare's investigation was unable to determine the cause of the reported event.The user instructions that accompany the rt265 infant dual heated evaqua2 breathing circuit state the following: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Check all connections are tight before use.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24552160
Report Number9611451-2026-00916
Device Sequence Number5573426
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2104015265(11)251020(17)301020
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2104015265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown